# SDR QXEA2017092200580

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,326 hours, 22,857 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO RUNWAY, AFT CARGO DOOR WARNING. ABORTED TAKE OFF. REMOVED FROM SERVICE. COMPLIED WITH INSPECTION OF AFT THE CARGO DOOR IAW 05-0029.  NO DEFECTS FOUND.  DOOR HANDLE OPERATE SMOOTHLY AND FREELY. OPS CHECK OF AFT CARGO DOOR GOOD IAW AMM 52-31-00-710-801. ACFT GOOD FOR CONTINUED SERVICED. AIRCRAFT RETURNED TO SERVICE.
